Sean, the first and by far the most important advice I can offer is CALL YOUR SURGEON! He might want to check you over, or he might want to prescribe different anti-nausea medication for you, or maybe you need a PPI (proton pump inhibitor) like prilosec. No matter how much people here in the internet world care about you, we can't evaluate you for why this is happening.
What I can say is that a lot of people have nausea and/or fatigue post-op. This is major surgery with profound metabolic changes, and you also lost a lot of weight pre-op, so you might have gone into your surgery somewhat weakened. I would say don't use the protein powder if it makes you throw up because it clearly isn't helping you, and that your body should have adequate protein stores to get you through a few weeks, so focus on fluids, whatever ones you CAN tolerate. Simple things, like chicken broth, egg drop soup, water of course, crystal light if it isn't too sweet for you (you can water it down), sugar free popsicles, that sort of thing.
And CALL YOUR SURGEON!!